need help quick!! thanks in advance!

  1. Registered User
    dedication24's Avatar
    Join Date
    Oct 2007
    Posts
    50
    Rep Power
    108

    need help quick!! thanks in advance!


    THis might be the wrong place to ask for this advice but anti-depressants and painkillers are commonly discussed on this board and I dont know where else to go.

    I am on anti-depressants and I just pulled my back pretty badly. I have some left over percocets from when i got my teeth out and Ive been doing google searches and cant find whether it is safe to mix the two.

    Is it safe to mix percocets and prozac????

    thanks!

  2. Registered User
    BorixTheBlade's Avatar
    Join Date
    Nov 2007
    Age
    33
    Posts
    137
    Rep Power
    151

    Ask a doctor, that's your best bet. I wouldnt combine two potent medicines based on what you hear on a bodybuilding forum. Just my 2 cents.
  3. Registered User
    dedication24's Avatar
    Join Date
    Oct 2007
    Posts
    50
    Rep Power
    108

    i understand that, but a doctor is not available right now - so if someone is doing it, id assume it was safe.
    •   
       

  4. Registered User
    BorixTheBlade's Avatar
    Join Date
    Nov 2007
    Age
    33
    Posts
    137
    Rep Power
    151

    Quote Originally Posted by dedication24 View Post
    i understand that, but a doctor is not available right now - so if someone is doing it, id assume it was safe.
    What would bring you to that assumption?
  5. Registered User
    dedication24's Avatar
    Join Date
    Oct 2007
    Posts
    50
    Rep Power
    108

    Quote Originally Posted by BorixTheBlade View Post
    What would bring you to that assumption?
    if youre just going to argue and not answer the question, move on to the next thread. thank you kindly.
  6. Registered User
    BorixTheBlade's Avatar
    Join Date
    Nov 2007
    Age
    33
    Posts
    137
    Rep Power
    151

    I'm not trying to argue, I don't understand what you read that would make you think it's safe. If our not going to back your self up or present more information if requested, people won't help you.
  7. Registered User
    BorixTheBlade's Avatar
    Join Date
    Nov 2007
    Age
    33
    Posts
    137
    Rep Power
    151

    Don't take downers on Prozac, just don't.
  8. Banned
    matthew76's Avatar
    Join Date
    Jul 2007
    Location
    South East US
    Posts
    3,671
    Rep Power
    0

    These two medicines have Moderate Interactions with each other if taken 4 hours apart. Although, you need to discuss this with your DR.

    This is not the place to ask such questions, for future reference. The information is out there on the WEB, you just have to want to really find it.
  9. Registered User
    logan20007's Avatar
    Join Date
    Nov 2007
    Location
    florida
    Age
    31
    Posts
    66
    Rep Power
    116

    bro i know you have a pharmacy you can call them or you can call poison control its a department that every city has
    good luck
  10. Registered User
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Location
    Pittsburgh
    Age
    32
    Posts
    1,608
    Rep Power
    901

    Reading right from a professional drug handbook, the only interaction between these two drugs is a slight decrease in effectiveness of the analgesic(percocet) when combined. Also, analgesics could cause serotonin syndrome when used together with SSRIs. Personally, I wouldn't worry about it, I mean its not going to kill you or anything, but take at your own risk.
  11. Registered User
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Location
    Pittsburgh
    Age
    32
    Posts
    1,608
    Rep Power
    901

    Quote Originally Posted by BorixTheBlade View Post
    Don't take downers on Prozac, just don't.
    Percocet isn't a downer, its an opiate analgesic.
  12. Registered User
    BorixTheBlade's Avatar
    Join Date
    Nov 2007
    Age
    33
    Posts
    137
    Rep Power
    151

    Quote Originally Posted by LilPsychotic View Post
    Percocet isn't a downer, its an opiate analgesic.
    My bad man. Perfect example as to why this question would be better answered by a doctor though.
  •   

      
     

Similar Forum Threads

  1. Replies: 7
    Last Post: 07-25-2013, 05:01 PM
  2. need help quick!!
    By crazylegs22 in forum Advanced Muscle Science
    Replies: 7
    Last Post: 01-02-2010, 01:23 PM
  3. Replies: 5
    Last Post: 01-02-2009, 07:23 AM
  4. Need help quick
    By ajstar89 in forum Post Cycle Therapy
    Replies: 0
    Last Post: 03-11-2008, 10:13 PM
  5. Need help... QUICK :-)
    By Milo Hobgoblin in forum Anabolics
    Replies: 3
    Last Post: 04-28-2003, 12:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in